MathSciNet Relay Station
MathSciNet bibliographic data
MR1061764 11E81 (11E88)
Kahn, B. Quelques remarques sur le $u$-invariant. (French) [Some remarks on the $u$-invariant] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 1, 155–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement